# SDR SWIA2020090952391

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP CORRODED BETWEEN FS 605 AND FS 621 AND AT LBL 27.  C-CHECK RO 9/5/2020.  PERFORMED A MAJOR REPAIR BY REPLACING THE CARGO FLOOR BEAM AT LBL 27 BETWEEN FS 570 AND FS 621, IAW CRJ 200 SRM AND BOMBARDIER REO.  COMPLETED SKYWEST TASK CARD.  COMPLETED MAJOR REPAIR FORM M-337.  COMPLETED SDR AND CPCP.  NO WEIGHT CHANGE PART FOR PART REPLACEMENT.
